MathSciNet Relay Station
MathSciNet bibliographic data
MR1686252 (2000i:94091) 94B60 (11H71)
Bannai, Eiichi; Dougherty, Steven T.; Harada, Masaaki; Oura, Manabu Type II codes, even unimodular lattices, and invariant rings. IEEE Trans. Inform. Theory 45 (1999), no. 4, 1194–1205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement